# SDR 2007UALA01394

- Difficulty date: May 3, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 23,624 hours, 9,140 cycles
- Engine: Iae V2522A5
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO THUNDERSTORMS.  SMOKE IN COCKPIT.  [06-26-07]  FOUND BACKSHELL BROKEN ON BLOWER-FAN. BACKSHELL TEMPORARILY SECURED. REPLACED CONNECTOR.
